# SDR AALA202306059507

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 22,302 hours, 8,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL FAILED DURING TESTING OF THE EMERGENCY POWER SUPPLY UNIT SYSTEM.  REPLACED BATTERY PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
